Anonymous
Anonymous asked in HealthWomen's Health · 1 month ago

Birth Control Weight Gain?

Just for some background info, I’ve been on the combination pill (sprintec) since I was 16. I’m 20 now and I’ve noticed over the years that my boobs got huge and my body changed SO MUCH. It happened so quickly immediately after I started taking birth control. I also gained weight and now it’s hard for me to lose weight too. Has anyone else experienced this? This along with the mood swings honestly makes me want to get off the pill but I’m scared of the side effects now, and then eventually getting back on the pill when I’m sexually active again. 

1 Answer

Relevance
  • Anonymous
    1 month ago

    Maybe you were genetically predisposed to mature into a woman starting at 16. Maybe all the milk you drank as a kid, suddenly caught up with you at 16.

Still have questions? Get answers by asking now.